MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP® STRAIGHT WRIST PLATE 170MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP® STRAIGHT WRIST PLATE 170MM; PLATE, FIXATION, BONE
Model Number SD242.003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a removal of straight wrist plate due to post-operative plate breakage.The straight wrist plate was replaced with an unknown headless compression screw short thread.Patient status and procedure outcome are unknown.Concomitant devices: cortex screws (part: unknown, lot: unknown, quantity: unknown), locking screws (part: unknown, lot: unknown, quantity: unknown) this report is for a 2.4mm lcp® straight wrist plate 170mm.This is report 1 of 1 for (b)(4).

Brand Name
2.4MM LCP® STRAIGHT WRIST PLATE 170MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8209713
Report Number2939274-2019-55669
Device Sequence Number16561493
Product Code HRS
UDI-Device Identifier10886982003638
UDI-Public(01)10886982003638
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K040588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD242.003
Device Catalogue NumberSD242.003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date01/02/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE EVENT DESCRIPTION
Outcome Attributed to Adverse Event Required Intervention;